Return to the Health Forum | Post a Follow-Up

 o
vomit black

Posted by mike2305 (My Page) on
Thu, Mar 8, 07 at 8:55

Hello. A strange thing happened last week. I have a history of gastric problems, and last tuesday evening i felt nausea, and did not want anything to eat, at this stage i would normally take a high dose of vitamin c say 1000mg, however, with not feeling well i didnt. I went to bed, but was unable to sleep, and at 1am i was sick, after that i was going hot and cold, and felt unwell.

The next day was just the same, going hot and cold and feeling nausea. I do know a herbal tincture for these symptoms, but i was not sure what was wrong with me. Now for the horror bit, at 11am, i was sick again, but this time the vomit was black.

The next thing i know i was in hospital, and they where doing all types of tests. The blood test was the important one, however it was ok, and the hospital discharged me after 6 hours.

The next day I was feeling weak, but much better, so what was it? black vomit is classic symptoms of yellow fever. Yellow fever in the uk, i dont think so. Yet we do have a water feature in the conservatory, and the water does not get changed much-- no it could,nt be, could it?

Any thoughts?


Follow-Up Postings:

 o
RE: vomit black

Black vomit means you were bleeding somewhere in the upper GI tract....get some answers on this...you could have esophageal cancer or a bleeding stomach ulcer.
Linda C


 o
RE: vomit black

They should have referred you to a gastroenterologist. You need an upper endoscopy. Sounds like you're bleeding in your stomach.


 o
RE: vomit black

You mention in another post about increaseing bile flow by ingesting rosemary. This could be one of the reasons that you may be bleeding internally. A lot of the so-called herbals "remedies" can actually be dangerous to anyone with certain health problems, especially gastric ones. Black or dark colored vomit is a sign of intestinal tract bleeding.

On the other hand, you really could have yellow fever. In which case, be sure that your will and other legal papers are in order.


 o
RE: vomit black

Not only do you need a GI specialist ASAP, but you need to stop taking all these herbal remedies you keep posting about, along with the aspirin as well.
Several of the herbals that you have posted about can induce vomiting and when you combine that with doses of aspirin, you get GI bleeding and "black vomit".

Get the to a GI specialist ASAP to determine where you are bleeding from and don't forget to tell the doctor what medications and herbal stuff you swallow.

After you have a diagnosis, I would suggest that you end your facination with all this herbal stuff and stick to good solid medical advise.


 o
RE: vomit black

Thanks for your replies. I have had four endoscopy examinations already, the consultant at the hospital was concerned about doing another as he said it could be dangerous. The last one showed nothing except a hietus hernia, which i knew about. I have no pain, and no more vomitting, and my stools are normal. The only concern i do have is a green coating on my tongue.


 o
RE: vomit black

i was wondering i felt unwell for a couple of days i had direah and when i was sick it was just bile that looked a bit black can you help


 o
RE: vomit black

My mother caught a bug, cold n hot sweats, vomit, loose stools, went to ER n said it was a bug, after a couple days she was fine, then I also got it. After 24 hours I'm fine. Now my 84 yo grandmother has caught the bug, but she has black vomit, with same symptoms. I'm afraid the doctors are thinking its the same bug, when it something much more serious. Also, her stomach is swollen. Extremely swollen. She is in the hospital and is being admitted. But I'm hoping to get some ideas on what it could be. The stomach feels like a balloon. @ least 3x more swollen. Any ideas


 o
RE: vomit black

Black vomit is either an upper GI bleed or from taking Pepto Bismol, the Pepto turns black as it travels down the path.

If your grandmother's stomach is swollen, a doctor will diagnose it.


 o
RE: vomit black

Hey, I have been having sever head tightening problem that come with blurred vision and has cause vomiting and it has been a black colour and was wondering what this could be? And if it is even is related to these head problems.
Thanks.


 o Post a Follow-Up

Please Note: Only registered members are able to post messages to this forum.

    If you are a member, please log in.

    If you aren't yet a member, join now!


Return to the Health Forum

Information about Posting

  • You must be logged in to post a message. Once you are logged in, a posting window will appear at the bottom of the messages. If you are not a member, please register for an account.
  • Please review our Rules of Play before posting.
  • Posting is a two-step process. Once you have composed your message, you will be taken to the preview page. You will then have a chance to review your post, make changes and upload photos.
  • After posting your message, you may need to refresh the forum page in order to see it.
  • Before posting copyrighted material, please read about Copyright and Fair Use.
  • We have a strict no-advertising policy!
  • If you would like to practice posting or uploading photos, please visit our Test forum.
  • If you need assistance, please Contact Us and we will be happy to help.


Learn more about in-text links on this page here